# SDR DXTA200802992

- Difficulty date: April 12, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 2,277 hours, 1,777 cycles
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1988003
- Part serial: 2317
- Condition: Bypassing
- Location: Zone 100
- Part time: 2,277 hours, 1,777 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF THRUST THERE IS A OSCILLATING PRESSURE SURGE THAT CAN BE FELT STRONGLY AND HEARD.  REMOVED P/N 9912492-1(1988-00-3) S/N 2317. INSTALLED OVERHAULED UNIT BY DUKES INC. CRS WUERE79L. OPERATIONAL AND LEAK CHECK GOOD. WORK DONE IAW MM 21-11-00.
